MAUDE Adverse Event Report: BECTON DICKINSON, S.A. CAP FOR INJECTOR MEMBRANE M50; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. CAP FOR INJECTOR MEMBRANE M50; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515404
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that cap for injector membrane m50 had foreign matter.The following information was provided by the initial reporter: this is a report about foreign matter on 515404.According to the customer's report, white powder-like fm on 515404 was found.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 1805103.D4: medical device expiration date: 2023-04-30.D4: udi # (b)(4).D10: device available for eval yes.D10: returned to manufacturer on: 2021-04-27.G.5.Pma/510(k)#: k092782.H4: device manufacture date: 2018-05-11.H6: investigation summary one injector cap from lot 1805103 was provided to our quality engineer for evaluation.Upon inspecting the product, white particles can be observed on the surface of the product as well as inside the packaging.Three retained samples of the same lot were used for additional evaluation.After inspecting the product, no particles were observed on the caps or within the packages.A device history review was performed for lot 1805103, no deviations or non-conformances related to the reported issue were identified during the manufacturing process.Sterilization testing was performed and results were found to be within specification.Manufacturing for this product is performed in a clean room which is kept under a positive pressure to reduce the chance of foreign matter.Based on our investigations the particles were identified to consist of tyvek paper which is used in the packaging for this product.These particles can accumulate in the rollers from the packaging line as the paper passes through and likely fell into the blister package before they were sealed.

Brand Name
CAP FOR INJECTOR MEMBRANE M50
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key11773886
Report Number3003152976-2021-00249
Device Sequence Number4168188
Product Code ONB
UDI-Device Identifier00382905154041
UDI-Public00382905154041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number515404
Device Lot Number1805103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1